Quasi N-Open sets and related compactness concepts in bitopological spaces

Resumen

Three types of ????-open sets are defined and investigated in bitopological spaces, and via them several compactness are introduced. Several relationships, examples and counter-examples regarding the new concepts are given.

Biografía del autor

Samer Al Ghour, Jordan University of Science and Technology.
Departamento de Matemáticas y Estadísticas.
Haneen Saleh, Jordan University of Science and Technology.
Departmento de Matemáticas y Estadísticas.

Citas

[1] S. Al Ghour and S. Issa, On u-ω-open and q-ω-open sets in bitopological spaces, Missouri J. Math. Sci., Vol. 24 , No. 1, pp. 37—53, (2012).
[2] T. A. Al-Hawary and A. Al-Omari, Quasi b-open sets in bitopological spaces, Abhath AL-Yarmouk Journal, Vol. 21, pp. 1- 14, (2012).
[3] A. Al-Omari and MS. Noorani, New characterization of compact spaces, Proceedings of the 5th Asian Mathematical Conference, Malaysia, pp. 53-60, (2009).
[4] A. Al-Omari and MS. Noorani, Characterizations of strongly compact spaces, Int. J. Math. Math. Sci., Art. ID 573038, 9 pages (2009).
[5] M. Datta, Projective Bitopological Spaces, J. Austral. Math. Soc., Vol. 13 , pp. 327—334, (1972).
[6] H. Hdeib, ω-closed mappings, Revista Colomb. De Matem., Vol. XVI 16, pp. 65-78, (1982).
[7] H. Hdeib, ω-continuous Functions, Dirasat Journal, Vol. 16, pp. 136—153, (1989).
[8] P. Fletcher, B. Hoyle and C. Patty, The Comparison of topologies, Duke Math. J., Vol. 36, pp. 325—331, (1969).
[9] J.C. Kelly, Bitopological spaces, Proc. London Math. Soc., Vol. 13, pp. 71—89, (1963).
[10] A. Kılıçman and Z. Salleh, A note on Pairwise Continuous mappings and bitopological spaces, Eur. J. Pure Appl. Math., Vol. 2, pp. 325—337, (2009).
[11] J. Y. Lee and J.J. Lee, Quasi-semi-open sets and quasi-semi-continuity, Ulsan Inst. Tech. Rep., Vol. 13, pp. 171—173, (1982).
[12] S. N. Maheshwari, P.C. Jain and G. I. Chae, On quasiopen sets, Ulsan Inst. Tech. Rep., Vol. 11, pp. 291—292, (1980).
[13] S. N. Maheshwari, G.I. Chae and S. S. Thakur, Quasi semiopen sets, Univ. Ulsan Rep., Vol. 17, pp. 133—137, (1986).
[14] T. Noiri and V. Popa, Separation axioms in quasi m-bitopological spaces, Fasc. Math., Vol. 38, pp. 75—85, (2007).
[15] V. Popa, Quasi preopen sets and quasi almost continuity in bitopological spaces, Stud. Cerc. Bacau, pp. 180—184, (1984).
[16] V. Popa, On some properties of quasi semi-separate spaces, Lucr. St. Mat. Fis. Inst. Petrol-Gaze, Ploiesti, pp. 71—76, (1990).
[17] J. Swart, Total disconnectedness in bitopological spaces and product bitopological spaces, Nederl. Akad. Wetensch. Proc. Ser. A 74, Indag. Math., Vol. 33, pp. 135-145, (1971).
[18] S. S. Thakur and P. Paik, Quasi alpha-sets, J. Indian Acad. Math., Vol. 7, pp. 91—95, (1985).
[19] S. S. Thakur and P. Paik, Quasi α-connectedness in bitopological spaces, J. Indian Acad. Math., Vol. 9, pp. 91—95, (1987).
[20] S. S. Thakur and P. Verma, Quasi semi preopen sets, Vikram Math. J., Vol. 11, pp. 57—61, (1991).
Publicado
2018-09-25
Cómo citar
Al Ghour, S., & Saleh, H. (2018). Quasi N-Open sets and related compactness concepts in bitopological spaces. Proyecciones. Journal of Mathematics, 37(3), 491-501. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3166
Sección
Artículos